# SDR C2XA00BT014

- Difficulty date: April 10, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV - FLT 3680 - PASSENGER DOOR EMERGENCY LIGHT WILL NOT ILLUMINATE.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE LIGHT ASSY AND OPS CHECKED GOOD.  (M)
